# SDR CALA2025091108779

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 68,678 hours, 29,854 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM,  -Y1292 GOUGED AT FR68.     REMOVED AND REPLACED BEAM -Y1292, FR 68  IAW  SRM 51-72-11-911-001, SRM 51-42-11/001, CMM 51-21-11/001, SRM 53-41-14- 283-009,  SRM 53-41-14-01A, & SRM 51-11-12/001.
